Search the Community
Showing results for tags 'nerve damage'.
Found 1 result
ADMIN NOTE An international list of doctors who address Persistant Genital Arousal Disorder (PGAD) http://www.psas.nl/en/lijst.asp Tips and tricks for self-care http://www.psas.nl/en/tips.asp I've been reluctant to talk about this subject because it makes me feel dirty and disgusting....... Many people report sexual side effects while on antidepressants or after discontinuation. The most common complaint is lack of libido. Not so common is what I am currently experiencing which is known as "Persistent Genital Arousal Disorder." It has been linked to Restless Leg Syndrome. I had this whenever I would miss a dose of Effexor. My genital area would begin throbbing and pulsating and the only relief was round the clock stimulation. I would get maybe 30 minutes of relief followed by more "demands" for release. Now coming off of Cymbalta I feel this again. There is no known cure that I am aware of. I can't imagine living out the rest of my life in this state. Everyone that wishes their libido would return: be grateful it has decided to take that route as opposed to this one. This can be best described as Chinese water torture. Many people have killed themselves over it. If it doesn't go away or at least improve (and if I can never again take any med to silence it) I'm afraid I might be tempted myself. I think I'd prefer being paralyzed from the waist down. Here is an article explaining: http://www.ncbi.nlm.nih.gov/pubmed/18224549